# SDR CA980407023

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Cracked
- Location: Lt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED NORMALLY BUT WHILE TURNING AROUND AFTER TAXIING, THE LT WHEEL LOCKED UP.  BRAKING WAS NORMAL DURING LANDING.  WHEN MAINTEANCE REMOVED BRAKE, THE DISK-STATOR (P/N 133-893-2) WAS FOUND CRACKED IN THE AREA OF A KEY SLOT IN THE STATOR.  BOTH MAIN WHEELS WERE REPLACED AND LT BRAKE WAS REPLACED AND BLED.  PART TC:  498.
